# SDR CALA0200473

- Difficulty date: September 25, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 48,498 hours, 21,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta 747-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H INTERCOSTAL IN AFT CARGO AREA CORRODED AT STA 747-767, RBL 22. THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
